# SDR HALA2019022100060

- Difficulty date: February 19, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 25,436 hours, 4,056 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 773A000001
- Part serial: 27828
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - COCKPIT TEMP CONTROLLER INOP. ITS EITHER 52 DEGREES OR 132 DEGREES ON COND SYNOPTIC PAGE FOR HOT AIR 2. REMOVED AND REPLACED COCKPIT TEMP SENSOR 650HK PER AMM 21-63-17-400-802-A. OPS TEST GOOD. COCKPIT TEMP CONTROL NORMAL. OK FOR SERVICE.
